On the convex hull of solutions to polynomial congruences

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give an upper bound on the number of vertices of the convex hull of the set of solutions to multivariate polynomial congruences modulo a prime p. The result is based on a combination of an estimate of G. Andrews on the number of vertices of integral polyhedra and a result of É. Fouvry about the distribution of zeros of multivariate polynomials in small boxes.

Original languageEnglish
Pages (from-to)254-257
Number of pages4
JournalJournal of Number Theory
Volume132
Issue number1
DOIs
Publication statusPublished - Jan 2012

Fingerprint Dive into the research topics of 'On the convex hull of solutions to polynomial congruences'. Together they form a unique fingerprint.

Cite this